# SDR IPXA2022052782581

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,446 hours, 19,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACABIN DOOR FWD L DOOR DISARMED DOES NOT ILLUMINATE.RELAMPED FWD L DOOR DISARMED LIGHT AND OPS CHK GOOD PER AMM 52-76-00-700-801.
